# SDR SWIA201230533

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 34,477 hours, 47,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR "A" GREEN INDICATION STAYS ILLUMINATED WITH GEAR UP AND LOCKED.  (FLT 5622)  REPLACED RIGHT MLG DOWNLOCK "A" PROXIMITY SENSOR AND WIRING HARNESS IN REFERENCE TO AMM.
